The Euler series of restricted Chow varieties
Compositio Mathematica, Volume 94 (1994) no. 3, pp. 297-310.
@article{CM_1994__94_3_297_0,
     author = {Elizondo, Javier},
     title = {The {Euler} series of restricted {Chow} varieties},
     journal = {Compositio Mathematica},
     pages = {297--310},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {3},
     year = {1994},
     zbl = {0845.14005},
     mrnumber = {1310861},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__94_3_297_0/}
}
TY  - JOUR
AU  - Elizondo, Javier
TI  - The Euler series of restricted Chow varieties
JO  - Compositio Mathematica
PY  - 1994
DA  - 1994///
SP  - 297
EP  - 310
VL  - 94
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1994__94_3_297_0/
UR  - https://zbmath.org/?q=an%3A0845.14005
UR  - https://www.ams.org/mathscinet-getitem?mr=1310861
LA  - en
ID  - CM_1994__94_3_297_0
ER  - 
%0 Journal Article
%A Elizondo, Javier
%T The Euler series of restricted Chow varieties
%J Compositio Mathematica
%D 1994
%P 297-310
%V 94
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1994__94_3_297_0
Elizondo, Javier. The Euler series of restricted Chow varieties. Compositio Mathematica, Volume 94 (1994) no. 3, pp. 297-310. http://www.numdam.org/item/CM_1994__94_3_297_0/

[BDP90] E. Bifet, C. De Concini, and C. Procesi, Cohomology of regular embeddings, Adv. in Math., 82 (1990), 1-34. | MR | Zbl

[Bif92] E. Bifet, Personal letters, August 1 and December 5, 1992.

[Cv37] W.L. Chow and B.L. Van Der Waerden, Uber zugeordnete formen und algebraische system von algebraischen mannigfaltigkeiten, Math. Annalen, 113 (1937), 692-704. | JFM | Zbl

[Dan78] V.I. Danilov, The theory of toric varieties, Russian Math. Surveys, 33(2) (1978), 97-154. | MR | Zbl

[Eli92] J. Elizondo, The Euler-Chow Series for Toric Varieties, PhD thesis, SUNY at Stony Brook, August 1992.

[Ful93] W. Fulton, Introduction to Toric Varieties, Number 131 in Annals of Mathematics Studies. Princeton University Press, Princeton, NJ, 1st. edition, 1993. | MR | Zbl

[LY87] H.B. Lawson, Jr. and S.S.T. Yau, Holomorphic symmetries, Ann. scient. Éc. Norm. Sup., t.20 (1987), 557-577. | Numdam | MR | Zbl

[Mac62] I G. MacDonald, The Poincaré polynomial of a symmetric product, Proc. Cam. Phil. Soc., 58 (1962), 563-568. | MR | Zbl

[Sam55] P. Samuel, Méthodes d'Algèbre Abstrait en Géométrie Algébrique, Springer-Verlag, Heidelberg, 1955. | MR | Zbl